# SDR A6WA200540039

- Difficulty date: January 31, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PLANK HAS CORROSION UNDER THE FOLLOWING FUEL PANELS 640BB AND 650HB.  REMOVED MINOR CORROSION FROM RIGHT WING LOWER PLANK AT FUEL TANK ACCESS PANELS 340BB AND 650 HB IAW BOMBARDIER, INC REO 601R-57-21-030 REV C.  (M)
